Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 361, NWS Atlanta, GA

July 30, 20235 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2023, 2:53 PM EDT for 5 counties in Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2023, 2:53 PM EDT (18:53 UTC)
Expired
Jul 30, 2023, 3:45 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Harris County, GA, Marion County, GA, Muscogee County, GA, Talbot County, GA

What was reported inside it

TimeReportWhereRemark
Jul 30, 2:57 PM EDTTSTM WND DMG1 S Columbus Metropolit, GATree reported down at Gentian Blvd and Cougar Ct.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 903 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
903 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

015 
WUUS52 KFFC 301853
SVRFFC
GAC053-145-197-215-263-301945-
/O.NEW.KFFC.SV.W.0361.230730T1853Z-230730T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
253 PM EDT Sun Jul 30 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Marion County in west central Georgia...
  Muscogee County in west central Georgia...
  Central Chattahoochee County in west central Georgia...
  Southwestern Talbot County in west central Georgia...
  Southeastern Harris County in west central Georgia...

* Until 345 PM EDT.

* At 253 PM EDT, severe thunderstorms were located along a line
  extending from near Ellerslie to Rose Hill, moving southeast at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Columbus, Waverly Hall, Fort Moore, North Fort Moore, Bibb City,
  Upatoi, Ellerslie, Laurel Hills, Green Island Hills, Juniper, Vista
  Terrace, Cataula, Columbus Metropolitan Airport, Baughville, Rose
  Hill, Eelbeck/West Fort Moore, Benning Hills, Avondale, Benning
  Park, and Fortson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3276 8473 3251 8451 3238 8470 3230 8495
      3231 8496 3237 8499 3238 8498 3238 8499
      3239 8497 3241 8498 3242 8496 3244 8497
      3245 8500 3252 8500 3258 8506
TIME...MOT...LOC 1853Z 332DEG 20KT 3264 8477 3248 8497 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
969 
WWUS52 KFFC 301927
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Sun Jul 30 2023

GAC145-301936-
/O.CAN.KFFC.SV.W.0361.000000T0000Z-230730T1945Z/
Harris GA-
327 PM EDT Sun Jul 30 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRIS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3243 8497 3261 8460 3251 8451 3238 8470
      3230 8495 3231 8496 3237 8499 3238 8498
      3238 8499 3239 8497 3241 8498 3242 8496
TIME...MOT...LOC 1926Z 321DEG 23KT 3255 8457 3234 8491 

$$

GAC053-197-215-263-301945-
/O.CON.KFFC.SV.W.0361.000000T0000Z-230730T1945Z/
Marion GA-Muscogee GA-Chattahoochee GA-Talbot GA-
327 PM EDT Sun Jul 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHWESTERN MARION...SOUTHEASTERN MUSCOGEE...CENTRAL
CHATTAHOOCHEE AND SOUTHWESTERN TALBOT COUNTIES...

At 326 PM EDT, severe thunderstorms were located along a line
extending from near Geneva to near Battle Park, moving southeast at
25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Moore, North Fort Moore, Sand Hill, Juniper, Battle Park, Vista
Terrace, Box Springs, Marion Estates, Eelbeck/West Fort Moore, Custer
Road Terrace, Benning Hills, Benning Park, and Carter Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3243 8497 3261 8460 3251 8451 3238 8470
      3230 8495 3231 8496 3237 8499 3238 8498
      3238 8499 3239 8497 3241 8498 3242 8496
TIME...MOT...LOC 1926Z 321DEG 23KT 3255 8457 3234 8491 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
933 
WWUS52 KFFC 301936
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
336 PM EDT Sun Jul 30 2023

GAC053-197-215-263-301945-
/O.EXP.KFFC.SV.W.0361.000000T0000Z-230730T1945Z/
Marion GA-Muscogee GA-Chattahoochee GA-Talbot GA-
336 PM EDT Sun Jul 30 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARION...
SOUTHEASTERN MUSCOGEE...CENTRAL CHATTAHOOCHEE AND SOUTHWESTERN TALBOT
COUNTIES WILL EXPIRE AT 345 PM EDT...
    
The storms which prompted the warning have weakened below severe 
limits and have exited the warned area. Therefore, the warning will 
be allowed to expire.

LAT...LON 3243 8497 3261 8460 3251 8451 3238 8470
      3230 8495 3231 8496 3237 8499 3238 8498
      3238 8499 3239 8497 3241 8498 3242 8496
TIME...MOT...LOC 1935Z 332DEG 20KT 3251 8454 3230 8488 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:33 PM EDT, 20 minutes earlier.

Area forecast discussion, Jul 30, 2:33 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
233 PM EDT Sun Jul 30 2023

...New 18Z Aviation Discussion...

.UPDATE...
Issued at 216 PM EDT Sun Jul 30 2023

Afternoon showers and thunderstorms moving southeast into the
state from AL clipped the southwest portion of the metro Atlanta
area, with latest CAMs showing blossoming coverage into central
Georgia through the afternoon. Storms have stayed sub-severe, with
main concern being locally heavy rainfall and damaging wind gusts,
but thus far seems 45mph or less. Marginal (1 of 5) Risk of
storms remains in place for generally I-20 corridor and southward.

Heat Advisory remains in place over central Georgia where multiple
observations sites hit triple-digit apparent temperatures above
the 105 criteria.

&&

.SHORT TERM...
(Today through Monday)
Issued at 407 AM EDT Sun Jul 30 2023

Current conditions are mostly calm for all but Far North GA and
the Southeast CWA. Showers in the Southeast CWA are remnants of
thunderstorms from last night, while the stuff up north is the
remnants of the MCS which made its way across TN. The showers
across North GA should continue to fade over the next several
hours as they enter a region with lower instability. Confidence is
low in precipitation initiation across the ATL metro, however as
diurnal destabilization occurs we should see thunderstorm coverage
increase across central GA. Given potential CAPE values of
~3000J/Kg across central GA this afternoon, a few storms may
become strong to severe with gusty winds being the primary hazard.
Furthermore, should any outflow boundaries become robust, would
not be surprised by MCS formation across Central and into Southern
GA. Conditions behind this disturbance should usher in dryer
Northerly flow.

A heat advisory is in effect for much of central GA today where
apparent temperatures could climb over 105. Showers and
thunderstorms may be able to cool off some of the area, however
with dewpoints in the 70s it is going to be steamy out. Once the
disturbance makes its way through our area by tonight, drier
conditions set in and heat indices drop for Monday afternoon.

SM

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 407 AM EDT Sun Jul 30 2023

No major forecast concerns or significant weather impacts expected
in the long term period.

Pattern beyond Monday still defined by NW flow aloft. Earlier
signal in yesterday's medium range guidance that upper ridge would
build east into Georgia late this week starting to wane in more
recent model cycles. In fact, some indication the weakness in the
ridge may form into a weak tropical low west of the FL peninsula
by Saturday. Appears deep moisture will return Tuesday and remain
in place through next weekend.

MCS development appears likely Tuesday thru Friday but timing
will be tricky and not captured in global, non-convective
allowing models. Between MCS, MCV afternoon redevelopment and
general pulse thunderstorms, will likely see 30-50% coverage at
least during the afternoons and evenings. In addition to
traditional convective threats, heavy rainfall and flooding may
also occur in this pattern. Heat risk could crop back up again
late this week as well.

A tropical wave near 50W in the Atlantic basin will likely
develop into a tropical cyclone in the next day or two but is not
expected to impact the CONUS coastline.

SNELSON

&&

.AVIATION...
(18Z TAFS)
Issued at 216 PM EDT Sun Jul 30 2023

VFR conditions with pockets of MVFR associated in/near convection
this afternoon. TSRA has ramped up with daytime heating, but
largely stayed south of northern TAF sites. Expect main TS concern
to be at CSG and MCN through the next few hours. Patchy morning fog
may be an issue where convection holds into the late evening.
Gusty winds in convection, but otherwise, NW winds at 5-10kt will
become more N Monday.

//ATL Confidence...18Z Update...
High confidence on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  91  69  89 /  30  10  10  10
Atlanta         72  94  72  93 /  20  10   0  10
Blairsville     63  86  61  83 /  10  10  10  20
Cartersville    69  93  68  90 /  10   0   0  10
Columbus        73  96  74  96 /  20  10   0  10
Gainesville     70  91  69  89 /  20  10  10  10
Macon           73  94  72  93 /  30  10  10  10
Rome            71  93  68  91 /  10   0   0  10
Peachtree City  69  94  69  93 /  20  10   0  10
Vidalia         73  91  73  93 /  40  30  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM EDT this evening for GAZ039-049>051-
058>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...31
LONG TERM....SNELSON
AVIATION...31
Hazardous weather outlook, Jul 30, 11:51 AM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1151 AM EDT Sun Jul 30 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1151 AM EDT Sun Jul 30 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and evening
with most of the activity shifting to middle Georgia after sunset.
Some of the storms will be strong and could even be briefly severe
with damaging winds, frequent lightning, and locally heavy
rainfall.

Elevated heat risk is also expected over middle Georgia this
afternoon with heat index values up to 106 expected. A heat
advisory is in effect through 9 PM this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated afternoon and evening thunderstorms are expected Monday
and Tuesday with increasing coverage possible later this week.
Some of the storms could be strong to severe with very heavy
rain, lightning and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 30, 2:27 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT Sun Jul 30 2023

GAZ093-301900-
Macon GA-
227 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of eastern Macon County
through 300 PM EDT...

At 227 PM EDT, a strong thunderstorm was near Winchester, or 8 miles
north of Oglethorpe, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Montezuma, Marshallville, Whitewater State Park, and Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3239 8415 3251 8401 3251 8398 3241 8384
      3238 8384 3238 8386 3236 8386 3236 8385
      3231 8385 3229 8388 3229 8390 3228 8390
      3225 8396 3224 8397
TIME...MOT...LOC 1827Z 314DEG 14KT 3241 8401

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 2:28 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 PM EDT Sun Jul 30 2023

GAZ053-054-056-067-068-301900-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
228 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of southwestern
Spalding, southeastern Fayette, northeastern Meriwether, northern
Pike and southeastern Coweta Counties through 300 PM EDT...

At 228 PM EDT, a strong thunderstorm was over Digbey, or 13 miles
northwest of Zebulon, moving southeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Zebulon, Brooks, Williamson, Haralson, Gay, Concord,
Hilltop, Vaughn, Hollonville, Alvaton, Rover, Digbey, and Zetella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3321 8467 3334 8446 3319 8423 3319 8425
      3317 8425 3309 8432 3305 8454
TIME...MOT...LOC 1828Z 314DEG 14KT 3323 8451

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 30, 2:35 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT Sun Jul 30 2023

GAZ067-078-079-089-301915-
Harris GA-Meriwether GA-Talbot GA-Muscogee GA-
235 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of south central
Meriwether, Muscogee, western Talbot and Harris Counties through 315
PM EDT...

At 235 PM EDT, a strong thunderstorm was near Hamilton, moving east
at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Columbus, Hamilton, Talbotton, Manchester, Pine Mountain, Waverly
Hall, Warm Springs, Woodland, Pine Mountain-Callaway Gardens, Bibb
City, Upatoi, Shiloh, Ellerslie, Laurel Hills, F.d. Roosevelt State
Park, Green Island Hills, Vista Terrace, Cataula, Columbus
Metropolitan Airport, and Baughville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3280 8508 3290 8470 3271 8447 3257 8463
      3242 8496 3247 8500 3252 8500 3256 8504
      3265 8509 3267 8509 3271 8512 3272 8512
      3274 8511 3275 8513
TIME...MOT...LOC 1835Z 290DEG 13KT 3275 8495

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 2:36 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EDT Sun Jul 30 2023

GAZ067>069-079-301900-
Upson GA-Meriwether GA-Talbot GA-Pike GA-
236 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of southeastern
Meriwether, southwestern Pike, northwestern Upson and northwestern
Talbot Counties through 300 PM EDT...

At 236 PM EDT, a strong thunderstorm was over Raleigh, or 7 miles
southeast of Greenville, moving east at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Manchester, Woodbury, Warm Springs, Woodland, Molena, Gay, Sunset
Village, Raleigh, Atwater, Sprewell Bluff State Park, Crest, Pleasant
Hill, Sunnyside, Imlac, Flint Hill, Lifsey Springs, and Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3290 8474 3311 8460 3301 8430 3271 8447
TIME...MOT...LOC 1836Z 290DEG 13KT 3296 8461

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 30, 2:40 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
240 PM EDT Sun Jul 30 2023

GAZ059-060-072-301915-
Putnam GA-Jones GA-Jasper GA-
240 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of southwestern Putnam,
northwestern Jones and southern Jasper Counties through 315 PM EDT...

At 240 PM EDT, a strong thunderstorm was near Adgateville, or 9 miles
south of Monticello, moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ethridge, Wayside, Hillsboro, McElheneys Crossroads, Round Oak,
Adgateville, Blountsville, and Jarrell Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3297 8369 3302 8372 3303 8372 3307 8376
      3317 8382 3318 8382 3319 8381 3321 8382
      3330 8372 3318 8343 3317 8342 3316 8342
TIME...MOT...LOC 1840Z 315DEG 22KT 3318 8371

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 2:43 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
243 PM EDT Sun Jul 30 2023

GAZ058-071-301915-
Butts GA-Monroe GA-
243 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of north central Monroe
and southwestern Butts Counties through 315 PM EDT...

At 243 PM EDT, a strong thunderstorm was over High Falls State Park,
or near Jackson, moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jackson, Flovilla, High Falls State Park, Blount, Berner, McKibben,
and Indian Springs State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3333 8399 3316 8382 3312 8381 3307 8399
      3316 8404 3320 8404 3320 8407 3325 8410
TIME...MOT...LOC 1843Z 315DEG 22KT 3321 8400

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:11 PM EDTSpecial Weather StatementFFCWebster34 min
Jul 29, 8:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 29, 8:42 PM EDTSpecial Weather StatementFFCFannin, Towns, Union33 min
Jul 29, 8:45 PM EDTSpecial Weather StatementFFCGilmer, Murray30 min
Jul 29, 8:48 PM EDTSpecial Weather StatementFFCWilkes27 min
Jul 29, 9:08 PM EDTSpecial Weather StatementFFCLumpkin, White37 min
Jul 29, 9:15 PM EDTSpecial Weather StatementFFCWilkes30 min
Jul 29, 9:32 PM EDTSpecial Weather StatementFFCHall28 min
Jul 29, 9:34 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Pickens26 min
Jul 29, 10:04 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson, Madison26 min
Jul 29, 10:06 PM EDTSpecial Weather StatementFFCCherokee, Forsyth, Gwinnett24 min
Jul 29, 10:08 PM EDTSpecial Weather StatementFFCOglethorpe37 min
Jul 29, 10:22 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe23 min
Jul 29, 10:30 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe, Walton30 min
Jul 29, 10:34 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes26 min
Jul 29, 10:45 PM EDTSpecial Weather StatementFFCMadison15 min
Jul 29, 11:00 PM EDTSpecial Weather StatementFFCGreene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes30 min
Jul 29, 11:14 PM EDTSpecial Weather StatementFFCFulton31 min
Jul 29, 11:25 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton50 min
Jul 29, 11:44 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson31 min
Jul 30, 12:05 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale24 min
Jul 30, 12:07 AM EDTSpecial Weather StatementFFCDouglas38 min
Jul 30, 12:15 AM EDTSpecial Weather StatementFFCBaldwin, Jefferson, Washington30 min
Jul 30, 12:37 AM EDTSpecial Weather StatementFFCFayette23 min
Jul 30, 12:55 AM EDTSpecial Weather StatementFFCEmanuel35 min
Jul 30, 1:13 AM EDTSpecial Weather StatementFFCBibb32 min
Jul 30, 1:28 AM EDTSpecial Weather StatementFFCEmanuel32 min
Jul 30, 12:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 30, 1:17 PM EDTSpecial Weather StatementFFCFayette28 min
Jul 30, 2:09 PM EDTSpecial Weather StatementFFCFayette36 min
Jul 30, 2:10 PM EDTSpecial Weather StatementFFCMacon35 min
Jul 30, 2:27 PM EDTSpecial Weather StatementFFCMacon33 min
Jul 30, 2:28 PM EDTSpecial Weather StatementFFCPike32 min
Jul 30, 2:31 PM EDTSevere Thunderstorm WarningFFCHouston, Macon44 min
Jul 30, 2:35 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot40 min
Jul 30, 2:36 PM EDTSpecial Weather StatementFFCMeriwether24 min
Jul 30, 2:40 PM EDTSpecial Weather StatementFFCJones35 min
Jul 30, 2:43 PM EDTSpecial Weather StatementFFCButts32 min
Jul 30, 2:48 PM EDTSevere Thunderstorm WarningFFCButts, Monroe20 min
Jul 30, 2:58 PM EDTSevere Thunderstorm WarningFFCJasper, Jones47 min
Jul 30, 3:04 PM EDTSpecial Weather StatementFFCWebster26 min
Jul 30, 3:10 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 30, 3:14 PM EDTSpecial Weather StatementFFCDooly, Houston31 min
Jul 30, 3:19 PM EDTSpecial Weather StatementFFCBibb, Monroe41 min
Jul 30, 3:24 PM EDTSevere Thunderstorm WarningFFCDooly36 min
Jul 30, 3:28 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor47 min
Jul 30, 3:30 PM EDTSpecial Weather StatementFFCWebster30 min
Jul 30, 3:30 PM EDTSpecial Weather StatementFFCTreutlen45 min
Jul 30, 3:32 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart43 min
Jul 30, 3:34 PM EDTSevere Thunderstorm WarningFFCSumter, Webster41 min
Jul 30, 3:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster48 min
Jul 30, 3:44 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam46 min
Jul 30, 3:48 PM EDTSpecial Weather StatementFFCPulaski42 min
Jul 30, 4:00 PM EDTSevere Thunderstorm WarningFFCSchley, Sumter45 min
Jul 30, 4:08 PM EDTSpecial Weather StatementFFCBleckley, Twiggs52 min
Jul 30, 4:11 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs49 min
Jul 30, 4:19 PM EDTSpecial Weather StatementFFCPeach26 min
Jul 30, 4:20 PM EDTSpecial Weather StatementFFCWashington40 min
Jul 30, 4:28 PM EDTSpecial Weather StatementFFCDodge, Wilcox47 min
Jul 30, 4:30 PM EDTSpecial Weather StatementFFCHancock30 min
Jul 30, 4:35 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter40 min
Jul 30, 4:37 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox53 min
Jul 30, 4:44 PM EDTSpecial Weather StatementFFCLaurens, Wilkinson46 min
Jul 30, 4:54 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson36 min
Jul 30, 4:55 PM EDTSevere Thunderstorm WarningFFCCrisp50 min
Jul 30, 4:58 PM EDTSpecial Weather StatementFFCWashington32 min
Jul 30, 5:09 PM EDTSpecial Weather StatementFFCTelfair51 min
Jul 30, 5:23 PM EDTSevere Thunderstorm WarningFFCTelfair52 min
Jul 30, 5:30 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Jul 30, 5:34 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington41 min
Jul 30, 5:45 PM EDTSpecial Weather StatementFFCMontgomery30 min
Jul 30, 5:47 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler43 min
Jul 30, 5:54 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Montgomery, Treutlen51 min
Jul 30, 6:10 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.